English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 59161/92571 (64%)
造訪人次 : 747621      線上人數 : 45
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58792

    題名: Stability and Bifurcation of a Two-Neuron Network with Distributed Time Delays
    作者: Hsu, Cheng-Hsiung;Yang, Suh-Yuh;Yang, Ting-Hui;Yang, Tzi-Sheng
    貢獻者: 淡江大學數學學系
    關鍵詞: Neural network;Distributed time delay;Characteristic equation;Hopf bifurcation;Pitchfork bifurcation;Normal form
    日期: 2010-06
    上傳時間: 2011-10-01 21:11:32 (UTC+8)
    出版者: London: Elsevier Ltd
    摘要: In this paper we study the stability and bifurcation of the trivial solution of a two-neuron network model with distributed time delays. This model consists of two identical neurons, each possessing nonlinear instantaneous self-feedback and connected to the other neuron with continuously distributed time delays. We first examine the local asymptotic stability of the trivial solution by studying the roots of the corresponding characteristic equation, and then describe the stability and instability regions in the parameter space consisting of the self-feedback strength and the product of the connection strengths between the neurons. It is further shown that the trivial solution may lose its stability via a certain type of bifurcation such as a Hopf bifurcation or a pitchfork bifurcation. In addition, the criticality of Hopf bifurcation is investigated by means of the normal form theory. We also provide numerical evidence to support our theoretical analyses.
    關聯: Nonlinear Analysis: Real World Applications 11(3), pp.1472-1490
    DOI: 10.1016/j.nonrwa.2009.03.004
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    1468-1218_11(3)p1472-1490.pdf1404KbAdobe PDF202檢視/開啟
    1468-1218_11(3)p1472-1490.pdf1404KbAdobe PDF1檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋